# SDR SWIA202157017

- Difficulty date: February 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FLOOR SEAT TRACK LBL9 BETWEEN FS 499.00 Â€“ 559.00   (C-CHECK) RO 3/24/2021    REMOVED AND INSTALLED NEW CABIN FLOOR SEAT TRACK FROM FS499.00  TO FS559.00 LBL 9 REF CRJ-200 SRM 53-01-11. SEE CONTINUATION CARD FOR DETAILS.
